MathSciNet Relay Station
MathSciNet bibliographic data
MR929563 (89a:65034) 65D30
Rabinowitz, Philip Corrigenda: "Gauss-Kronrod integration rules for Cauchy principal value integrals'' [Math. Comp. 41 (1983), no. 163, 63–78; MR0701624 (84i:65029)]. Math. Comp. 50 (1988), no. 182, 655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement